Skip to Main Content
Sams Club
Sams Club
Customer ratings & reviews for
EXCEDRIN XS
4.7 out of 5 stars
stars2,490 ratings2,490 reviews
  1. 5 stars81% (2,026)
  2. 4 stars14% (353)
  3. 3 stars3% (70)
  4. 2 stars1% (23)
  5. 1 star1% (18)
Write a review

Customer photos

  • +832 images
Sort by |
Showing 871-880 of 2,490 reviews
Dec 17, 2024
alyxxis_4889
5 out of 5 stars review

Helps with pain and headaches

[This review was collected as part of a promotion.] Excedrin Extra Strength is designed to relieve headaches and reduce pain. Each bottle contains 100 caplets, with each caplet containing 250 mg of Acetaminophen, 250 mg of Aspirin, and 65 mg of Caffeine. It is highly effective for pain relief and provides a generous quantity of caplets in each bottle. The packaging is appealing and includes information such as the size of the caplets, the ingredients, and other important details about the product.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 12, 2024
ravit3_4647
5 out of 5 stars review

Really effective

[This review was collected as part of a promotion.] These extra strength caplets are very effective and relieves from headaches instantly, at least for me . It is easy on the stomach but I always take the amount prescribed on the packaging . Would say it is savior from severe headaches.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 14, 2024
mack1_8337
5 out of 5 stars review

Excellent for relief

[This review was collected as part of a promotion.] Got a bad headache after a long day, and it just won't go away? Yeah I've had those before to and believe me they are no fun to get. But thanks to these Excedrin extra strength headache caplets I have been able to get excellent relief quickly to rather than before I tried these. No more headaches for me, cause as soon as I feel one coming on I reach for my bottle of Excedrins. This bottle here contains one hundred caplets so they should last me for quite some time. I will definitely be purchasing these again in the near future. They have just the right amount of reliability that I trust using and recommend to friends and relatives. These are also good to take for many other uses to such as when you have a cold, muscle aches, toothache, arthritis, giving temporary relief to minor aches and pains due to these I listed and other symptoms too.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 14, 2024
janineu1_2975
5 out of 5 stars review

Works great

[This review was collected as part of a promotion.] This works great as well. I get frequent headaches and this kicks in fast. I start feeling relief within the first 20mins. Comes with 100 capsules, great amount. Great packaging. Has a safety cap, still recommend to store in a place where children can't reach. Definitely recommend

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 11, 2024
ninthsib_2035
5 out of 5 stars review

Stops headaches fast!

[This review was collected as part of a promotion.] Excedrin really is the headache medicine! I have been using this product at the first sign of a headache and it has been so effective at stopping my pain. I remember my mom used to carrying a bottle in her purse all of the time but I had never tried it until now. I will be buying this from now on.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 12, 2024
teena68_2959
4 out of 5 stars review

Works quickly

[This review was collected as part of a promotion.] This Excedrin was very effective in relieving my pain. It started to work within 30 minutes. It far outlasted other meds that do not also contain acetaminophen and caffeine. This Excedrin will be my go-to for headaches.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 13, 2024
shannon321_4194
5 out of 5 stars review

Excedrin extra strength headache

[This review was collected as part of a promotion.] Excedrin extra strength headache works great! It helps relieve headaches, colds, muscle aches, arthritis, toothaches, PMS, and menstrual cramps. It contains acetaminophen, aspirin, and caffeine. #PainRelief #Medicine #Headache #Health #Wellness

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 11, 2024
mattl44_5980
5 out of 5 stars review

Effective

[This review was collected as part of a promotion.] My wife gets headaches pretty often, so we thought it would be worth trying a medicine designed specifically to alleviate headaches. This medication is a mix of acetaminophen, aspirin, and caffeine, which gives it multiple avenues of attack. My wife tried it out and said that it worked well to reduce her headache pain.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 18, 2024
amandaleili_3563
4 out of 5 stars review

Works Well Enough

[This review was collected as part of a promotion.] I avoid NSAIDs because they upset my stomach, so I had my sister try this product when she had a headache. She mentioned that it took a little while to take effect, but once it kicked in, her headache didn't return. The packaging is similar to standard Excedrin, and I appreciate that there's no noticeable scent or taste. Overall, I think it offers good value for the size of the bottle. And as for durability the bottle does seem sturdy.

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026
Dec 16, 2024
beckyf36_7278
5 out of 5 stars review

Great headache relief

[This review was collected as part of a promotion.] Excedrin is great for headache relief. It has a wonderful combination of medication so I don't have to take multiple pills from different bottles at the same time. It works quickly and does not bother my stomach. Highly recommend!

Review from influenster.com
Helpful?5P9YGQJT4QN69418708026